# SDR SWAA992076

- Difficulty date: December 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Condition: Contaminated
- Location: A/C Bay
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, FWD LAV SMOKE ALARM SOUNDED FOLLWED BY A STRONG ODOR THROUGH OUT CABIN.  RESET FWD LAV SMOKE DETECTOR C/B. OPS CK GOOD.  REMOVED AND REPLACED BOTH A/C WATER SEPARATOR'S COALESCER BAGS.
